# SDR DALA2016120909773

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 65,187 hours, 47,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY STANDBY LIGHT INOP FROM ROW 22 TO 26. REPLACED BATTERY PACK IN THE OVERHEAD BIN 24 RT. LIGHT CHECKS NORMAL.
